# SDR CALA2013082190627

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 79,043 hours, 23,928 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Faulty
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBS, FIRST OFFICER'S RADAR ALTITUDE INTERMIT SHOWS RADAR ALTITUDE FROM 540 TO 700.  OPERATIONS OK AT CRUISE. REPLACED M254 RIGHT XMTR RAD ALTM ANTENNA IAW AMM.
